Title

On the recursive sequence xn+1 = γxn-1+δxn-2/Cxn-1+Dxn-2

Document Type

Conference Proceeding

Date of Original Version

8-1-2003

Abstract

We investigate the global character of solutions of the equation in the title with positive parameters and positive initial conditions. We obtain results about the global attractivity of the equilibrium, the existence and attractivity of the period-two solution and the semicycles.

Publication Title

Journal of Difference Equations and Applications

Volume

9

Issue

8

Share

COinS